# SDR DALA2019021961029

- Difficulty date: February 15, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 46,917 hours, 29,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spacer
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPACER ON BEAM AT AFT CARGO DOOR CUT OUT LWR AREA WAS CORRODED.  REPLACED PER MD90 SRM VOL I 53-60-02 FIG 9. (LP# 0946458)
